MAUDE Adverse Event Report: HALYARD HEALTH, INC. HALYARD; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

HALYARD HEALTH, INC. HALYARD; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 40978
Health Effect - Clinical Code No Information (3190)
Date of Event 05/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
Unable to pass wire through the opaque/white portion of the equipment.

Brand Name
HALYARD
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
HALYARD HEALTH, INC.
5405 widward parkway
alpharetta GA 30004
MDR Report Key7533236
Report Number7533236
Device Sequence Number1065061
Product Code KNT
UDI-Device Identifier10680651409789
UDI-Public(01)10680651409789
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2018
Report Date (Section F) 05/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/31/2019
Device Model Number40978
Device Catalogue Number7170-20
Device Lot Number0202833884
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer05/12/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2018
Patient Sequence Number1
Patient Age49 YR
Date Report Sent to FDA05/12/2018